Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Buchmann, B. and Weber, S. 
Titel:
A continuous time approximation of an evolutionary stock market model 
Abstract:
We derive a continuous time approximation of the evolutionary market selection model of Blume & Easley (1992). Conditions on the payoff structure of the assets are identified that guarantee convergence. We show that the continuous time approximation equals the solution of an integral equation in a random environment. For constant asset returns, the integral equation reduces to an autonomous ordinary differential equation. We analyze its long-run asymptotic behavior using techniques related to Lyapunov functions, and compare our results to the benchmark of profit-maximizing investors. 
Stichworte:
Portfolio theory, evolutionary finance, continuous time Euler approximation, stochastic processes in random environments, Lyapunov function 
Zeitschriftentitel:
Int. J. Theor. Appl. Finance. 
Jahr:
2007 
Band / Volume:
10 
Heft / Issue:
Seitenangaben Beitrag:
1229-1253 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 07 
Format:
Text